# SDR AWXA960283

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ASN12223
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING ROUTINE SCHEDULED C-5 MAINTENANCE CHECK, FOUND RT INBOARD SEAT TRACK CORRODED AT AFT FRAME OF R1 DOOR (X8077, -2540, -Y30).  REMOVED, FABRICATED, TREATED, AND INSTALLED PARTS PER SRM 53-00-15.  (X)
